International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 4, Pages 709-712
Subsequences and category
Department of Mathematics, University of North Texas, P. O. Box 305118, Denton 76203-5118, Texas, USA
Received 21 July 1998
Copyright © 1999 Robert R. Kallman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
If a sequence of functions diverges almost everywhere, then the set of subsequences which diverge almost everywhere is a residual set of subsequences.